# SDR AALA981118

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 6517563205
- Condition: Stuck
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1523 - DURING APPROACH, WHEN GEAR HANDLE MOVED TO DOWN POSITION BOTH MAIN LANDING GEARS EXTENDED NORMALLY.  NOSE GEAR REMAINED RETRACTED FOR SEVERAL SECONDS MORE FOLLOWED BY A LOUD BANG AND THEN NORMAL NOSE GEAR EXTENSION.  LANDED ORD WITHOUT INCIDENT.  REMOVED EXCESSIVE PAINT ON NOSE GEAR DOOR SEAL.  REPAINTED DOOR SEAL, DOES'NT RUB.  LUBED NOSE GEAR STRUT AND ACCOMPLISHED RETRACTION AND EXTENSION CHECK PER MM.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
